i had unprotected sex on 31st march night and since then till 2nd morning. While having sex on 2nd i had little bleeding in the end and i took an ipill later almost after 44hrs after first having sex. After i had the pill initially i had nausea feeling and cramps till next day maybe..by then i started bleeding initially brown discharge then red..its been 7 days n I'm having red bleeding now n den and I'm feeling really weak and tired..i go to bathroom quite often and initially had nausea sensations..i want to know as to what clearly is happening any reason for concern..irregular bleeding? chance of pregnancy ? any concern issue?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Feb 2014 • 1 answer
Posted 23 Mar 2014 • 1 answer
Posted 15 Aug 2014 • 1 answer
I am taking Levlen ed, I am into my 3rd day of white pills, I was meant to start bleeding today but?
Posted 13 Apr 2015 • 1 answer
Posted 21 Apr 2015 • 1 answer